Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 10:41 AM CDT for Bandera County, Medina County, Uvalde County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2014, 10:41 AM CDT (15:41 UTC)
- Expired
- May 9, 2014, 11:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Medina County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 102 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 11:06 AM CDT | HAIL 0.25 | Tarpley, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 3.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2819 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
890
WUUS54 KEWX 091541
SVREWX
TXC019-325-463-091615-
/O.NEW.KEWX.SV.W.0067.140509T1541Z-140509T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 AM CDT FRI MAY 9 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BANDERA COUNTY...
NORTHWESTERN MEDINA COUNTY...
EXTREME NORTHEASTERN UVALDE COUNTY...
* UNTIL 1115 AM CDT.
* AT 1039 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VANDERPOOL...AND MOVING EAST AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE TARPLEY AND MEDINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2984 9946 2986 9912 2957 9909 2962 9957
2980 9958
TIME...MOT...LOC 1541Z 268DEG 25KT 2971 9946
$$2 follow-up statements
247
WWUS54 KEWX 091552
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 AM CDT FRI MAY 9 2014
TXC019-325-463-091615-
/O.CON.KEWX.SV.W.0067.000000T0000Z-140509T1615Z/
MEDINA TX-UVALDE TX-BANDERA TX-
1052 AM CDT FRI MAY 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CENTRAL BANDERA...EXTREME NORTHEASTERN UVALDE AND NORTHWESTERN
MEDINA COUNTIES...
AT 1049 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST
OF TARPLEY...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEDINA
AND TARPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN VANDERPOOL WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2962 9949 2982 9951 2984 9946 2986 9912
2957 9909
TIME...MOT...LOC 1551Z 268DEG 25KT 2971 9938
$$679
WWUS54 KEWX 091614
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 AM CDT FRI MAY 9 2014
TXC019-325-463-091623-
/O.EXP.KEWX.SV.W.0067.000000T0000Z-140509T1615Z/
MEDINA TX-UVALDE TX-BANDERA TX-
1114 AM CDT FRI MAY 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BANDERA...EXTREME
NORTHEASTERN UVALDE AND NORTHWESTERN MEDINA COUNTIES WILL EXPIRE AT
1115 AM CDT...
THIS STORM HAS WEAKENED AND THE WARNING WILL BE ALLOWED TO
EXPIRE...BUT IT IS STILL CAPABLE OF PRODUCING SMALL HAIL AND WIND
GUSTS UP TO 50 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT
UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2962 9949 2982 9951 2984 9946 2986 9912
2957 9909
TIME...MOT...LOC 1613Z 268DEG 25KT 2971 9920
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:35 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, May 9, 6:35 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 635 AM CDT FRI MAY 9 2014 .AVIATION...MVFR CONDITIONS CURRENTLY DOMINATE THE REGION THIS MORNING...WITH SLIGHTLY HIGHER CIGS TO THE WEST. A FEW SHOWERS HAVE POPPED UP AROUND KDRT SO HAVE ADDED TEMPO TSRA FOR POSSIBLE THUNDER CLAP. WINDS PICK UP A BIT AFTER SUNRISE...BUT REMAIN 10 TO 15KTS WITH MINIMAL GUSTING. CLOUD COVER AGAIN HAS HARD TIME MIXING OUT TODAY...INSTEAD LIFTING ABOVE 3000 LATER IN THE AFTERNOON. SHOWERS AND THUNDERSTORMS ARE FORECAST DURING THE DAY TODAY...WITH PROB30 GROUPING COVERING THE RAINFALL. LOW CLOUDS EXPECTED AGAIN TONIGHT WITH LIGHTER WINDS. && .PREV DISCUSSION... /ISSUED 357 AM CDT FRI MAY 9 2014/ SHORT TERM (TODAY THROUGH SATURDAY)... SOME SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE DRYLINE OVER NORTHERN VAL VERDE COUNTY AND NEAR THE MOIST LOW LEVEL JET ACROSS CENTRAL TEXAS EARLY THIS MORNING. THIS IS A PREVIEW OF CONVECTIVE ACTIVITY FOR TODAY INTO THIS EVENING. AN UPPER LEVEL TROUGH CURRENTLY OVER NORTHERN MEXICO WEST OF THE BIG BEND WILL MOVE ACROSS SOUTHERN TEXAS TODAY INTO THIS EVENING. DAYTIME HEATING AND UPWARD FORCING FROM THE DRYLINE AND TROUGH WILL GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. INITIALLY...SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE EDWARDS PLATEAU AND HILL COUNTRY AND THEN MOVE ACROSS REMAINDER OF SOUTH CENTRAL TEXAS AS THE LOW LEVEL JET STRENGTHENS. INSTABILITY...HIGH CAPES...AND SHEAR MAKE ISOLATED STRONG TO SEVERE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN THREATS. SHOWERS AND THUNDERSTORMS END WITH THE PASSAGE OF THE TROUGH BY MIDNIGHT. ZONAL FLOW ALOFT WILL MAKE FOR FAIR WEATHER ON SATURDAY AFTER MORNING LOW CLOUDS. TEMPERATURES WILL BE NEAR TO ABOVE AVERAGE IN THE SHORT-TERM. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... CONTINUED ZONAL FLOW KEEPS MAINLY FAIR WEATHER ON SUNDAY. SOME THUNDERSTORMS OVER THE SERRANIAS DEL BURRO MAY CROSS THE RIO GRANDE VALLEY SUNDAY EVENING. ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE PLAINS EARLY NEXT WEEK SENDING A COLD FRONT THROUGH SOUTH CENTRAL TEXAS. THE GFS BRINGS THE FRONT ACROSS SOUTH CENTRAL TEXAS MONDAY AFTERNOON INTO EVENING WITH THE TROUGH EARLY TUESDAY. HOWEVER...THE OTHER MODELS BRING THE FRONT ACROSS ON TUESDAY WITH THE TROUGH EARLY WEDNESDAY...EXCEPT THE NAVGEM LATE WEDNESDAY. EXPECT SHOWERS AND THUNDERSTORMS ALONG THE FRONT AND AHEAD OF THE TROUGH. WITH A PROGRESSIVE FLOW PREVAILING THIS SEASON WILL FAVOR THE GFS...HOWEVER...EXTEND RAIN CHANCES THROUGH THE DAY ON TUESDAY DUE TO THE OTHER MODELS BEING SLOWER. LATER FORECASTS MAY HAVE TO EXTEND RAIN CHANCES INTO TUESDAY NIGHT AND WEDNESDAY SHOULD THE OTHER MODELS VERIFY. ABOVE AVERAGE TEMPERATURES ON SUNDAY INTO MONDAY TURN WELL BELOW AVERAGE TUESDAY THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 71 90 73 91 / 30 20 - - - AUSTIN BERGSTROM INTL AIRPORT 90 70 90 72 90 / 30 30 - - - NEW BRAUNFELS MUNI AIRPORT 90 70 91 72 91 / 30 30 - - - BURNET MUNI AIRPORT 88 69 88 71 89 / 30 20 - - - DEL RIO INTL AIRPORT 96 72 97 74 97 / 30 10 - - - GEORGETOWN MUNI AIRPORT 88 69 87 72 89 / 30 20 - - - HONDO MUNI AIRPORT 90 70 94 73 95 / 30 30 - - - SAN MARCOS MUNI AIRPORT 90 70 90 72 90 / 30 30 - - - LA GRANGE - FAYETTE REGIONAL 87 72 88 73 89 / 30 30 10 10 10 SAN ANTONIO INTL AIRPORT 91 71 93 73 93 / 30 30 - - - STINSON MUNI AIRPORT 91 71 93 73 94 / 30 30 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...64
Hazardous weather outlook, May 9, 5:37 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 537 AM CDT FRI MAY 9 2014 TXZ171>173-183>194-202>209-217>225-228-101100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 537 AM CDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON FOR THE HILL COUNTRY, AND LATER THIS EVENING FOR POINTS FURTHER SOUTH AND EAST. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, May 9, 9:33 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
933 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL CAMP WOOD 29.67N 100.01W
05/09/2014 E1.00 INCH REAL TX TRAINED SPOTTER
HAIL COMING DOWN HARD AND FAST
&&
EVENT NUMBER EWX1400387
SBSLocal storm report, May 9, 9:36 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
936 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND GST CAMP WOOD 29.67N 100.01W
05/09/2014 E60 MPH REAL TX TRAINED SPOTTER
THUNDERSTORM WIND GUSTS BLOWING FROM 50 TO 60 MPH
&&
EVENT NUMBER EWX1400388
SBSLocal storm report, May 9, 9:39 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 6 WNW BARKSDALE 29.73N 100.13W
05/09/2014 E0.25 INCH EDWARDS TX TRAINED SPOTTER
ALSO HAD SOME WIND GUSTS 35 TO 40 MPH
&&
EVENT NUMBER EWX1400389
SBSLocal storm report, May 9, 10:16 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL LEAKEY 29.72N 99.76W
05/09/2014 E0.70 INCH REAL TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1400390
SBSLocal storm report, May 9, 10:19 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 2 ENE LEAKEY 29.73N 99.73W
05/09/2014 E0.25 INCH REAL TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400391
SBSLocal storm report, May 9, 10:39 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL LOST MAPLES STATE PARK 29.84N 99.59W
05/09/2014 E0.25 INCH BANDERA TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1400392
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 23 min |
| May 8, 7:32 PM CDT | Areal Flood Advisory | EWX | Burnet | 118 min |
| May 8, 7:44 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 8, 8:18 PM CDT | Special Weather Statement | EWX | Williamson | 27 min |
| May 8, 8:55 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 9, 2:18 AM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 9, 3:34 AM CDT | Special Weather Statement | EWX | Sutton | 41 min |
| May 9, 7:24 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 9, 7:52 AM CDT | Special Weather Statement | EWX | Edwards | 23 min |
| May 9, 8:17 AM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 9, 8:19 AM CDT | Special Weather Statement | EWX | Edwards | 26 min |
| May 9, 9:05 AM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 52 min |
| May 9, 9:30 AM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 9, 10:04 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 9, 11:16 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 44 min |
| May 9, 11:21 AM CDT | Special Weather Statement | EWX | Maverick | 39 min |
| May 9, 11:59 AM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 9, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Kendall | 49 min |
| May 9, 12:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 48 min |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 45 min |
| May 9, 12:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 9, 12:57 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 9, 12:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 47 min |
| May 9, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 45 min |
| May 9, 1:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 51 min |
| May 9, 1:34 PM CDT | Areal Flood Advisory | EWX | Karnes | 116 min |
| May 9, 1:41 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 49 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 45 min |
| May 9, 1:46 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 44 min |
| May 9, 2:02 PM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 9, 2:17 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Wilson | 43 min |
| May 9, 2:43 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 47 min |
| May 9, 2:49 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 41 min |
| May 9, 2:53 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 52 min |
| May 9, 3:06 PM CDT | Flash Flood Warning | EWX | Karnes | 4 hr |
| May 9, 3:18 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 42 min |
| May 9, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 47 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 60 min |
| May 9, 3:54 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.